Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the principles of Hamilton and Cartan


Author: J. W. Campell
Journal: Bull. Amer. Math. Soc. 42 (1936), 82-86
DOI: https://doi.org/10.1090/S0002-9904-1936-06237-3
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 10 (1936), 685--687
MathSciNet review: 1563245
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06237-3

American Mathematical Society